MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR 9X30MM IMPL STEM W/SCR; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. EXPLOR 9X30MM IMPL STEM W/SCR; PROSTHESIS, ELBOW
Catalog Number 11-210064
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed code: mechanical (g04)- stem.D10: cat: 11-210032, lot: 868560, explor 12x22mm implant head.G2: foreign- eu: norway.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced pain in the wrist approximately two months post implantation.The patient underwent ulna shortening osteotomy procedure as a treatment for pain.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d5; g1; g3; g6; h1; h2; h3; h6; h10.The reported event is not confirmed.Product has not been evaluated as it has been determined the event is not related to device.Root cause of the reported event is not device related.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
EXPLOR 9X30MM IMPL STEM W/SCR
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21772977
Report Number0001825034-2025-00993
Device Sequence Number9700766
Product Code KWI
UDI-Device Identifier00880304210479
UDI-Public(01)00880304210479(17)260806(10)868560
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/06/2026
Device Catalogue Number11-210064
Device Lot Number868560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown